Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 9, NWS Pittsburgh, PA

February 15, 2018Guernsey County, Ohio

NWS Pittsburgh, PA issued this river flood warning at Feb 15, 2018, 8:35 PM EST for Guernsey County, Ohio. It took effect at Feb 16, 2018, 2:25 PM EST. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2018, 8:35 PM EST (01:35 UTC)
In effect from
Feb 16, 2018, 2:25 PM EST
Expired
Feb 18, 2018, 1:00 AM EST
In force
35 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
Minor

County Guernsey County, OH

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wills Creek at Cambridge (CDIO1). The gauge peaked at 15.05 ft at Feb 17, 2018, 11:00 PM EST.

actionminormoderate101502/1602/1702/1802/19
Action stage
10.8 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

643 
WGUS41 KPBZ 160135
FLWPBZ


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pittsburgh PA
835 PM EST Thu Feb 15 2018

...The National Weather Service in Pittsburgh has issued a flood 
warning for the following rivers in Ohio... 

  Wills Creek At Cambridge affecting Guernsey County.
  Stillwater Creek At Uhrichsville affecting Tuscarawas County.
 
.Widespread moderate to heavy rain has overspread the area 
this aftnoon and well continue tonight as low pressure and a cold front 
approaches and crosses the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE: Do not drive through flooded areas. The water may be 
deeper than it appears. Stay tuned to NOAA Weather radio for later 
developments. 

&&

OHC157-160936-
/O.NEW.KPBZ.FL.W.0008.180216T0824Z-180218T1912Z/
/URVO1.2.ER.180216T0824Z.180217T0600Z.180218T1312Z.NO/
835 PM EST Thu Feb 15 2018

The National Weather Service in Pittsburgh has issued a 

* Flood Warning for, 
  The Stillwater Creek At Uhrichsville.
* From late tonight until Sunday afternoon, or until the warning is 
  cancelled.
* At  8:00 PM Thursday the stage was 3.2 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow 
  and continue to rise to near 9.5 feet by early Saturday morning. 
  The river will fall below flood stage by Sunday morning.
* Impact...At 8.3 feet, Flood waters reach Newport Avenue in 
  Uhrichsville as well as East 12th Street and North Main Street half
  way to East 11th Street. Phac Park along Little Stillwater Creek in
  Dennison is flooded.

&&

LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
                                      

$$

OHC059-160936-
/O.NEW.KPBZ.FL.W.0009.180216T1925Z-180218T0600Z/
/CDIO1.1.ER.180216T1925Z.180217T0600Z.180218T0000Z.NO/
835 PM EST Thu Feb 15 2018

The National Weather Service in Pittsburgh has issued a 

* Flood Warning for, 
  The Wills Creek At Cambridge.
* From Friday afternoon until late Saturday night, or until the 
  warning is cancelled.
* At  8:00 PM Thursday the stage was 9.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early 
  afternoon and continue to rise to near 17.0 feet by early Saturday 
  morning. The river will fall below flood stage by Saturday evening.
* Impact...At 17.0 feet, Water overflows wills Creek Valley Road to a 
  depth of 2 feet. Water reaches a depth of 1 foot on North Eighth 
  Street.

&&

LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
      4000 8157                       

$$
2 follow-up statements
815 
WGUS81 KPBZ 160941
FLSPBZ


Flood Statement
National Weather Service Pittsburgh PA
441 AM EST Fri Feb 16 2018

...The flood warning continues for the following rivers in 
Pennsylvania...Ohio...
 
  Ohio River At Pittsburgh affecting Allegheny County.
  Wills Creek At Cambridge affecting Guernsey County.
  Muskingum River At Coshocton affecting Coshocton County.
  
...The flood warning continues for the following rivers in Ohio..
  Stillwater Creek At Uhrichsville affecting Tuscarawas County.
 
.Heavy Rain of 2.00 to 2.75 inches resulted in sharp rises of the 
Muskingum overnight. Minor flooding is occurring or forecast. At the 
Point at Pittsburgh, the Ohio River will continue to rise to near flood 
stage by early Saturday morning.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE: Do not drive through flooded areas. The water may be 
deeper than it appears. Stay tuned to NOAA Weather radio for later 
developments. 

&&

OHC157-161740-
/O.CON.KPBZ.FL.W.0008.000000T0000Z-180218T1912Z/
/URVO1.2.ER.180216T0936Z.180217T0600Z.180218T1312Z.NO/
441 AM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Stillwater Creek At Uhrichsville.
* Until Sunday afternoon, or until the warning is cancelled.
* At  4:00 AM Friday the stage was 4.7 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 9.5 feet by after midnight tonight. The 
  river will fall below flood stage by Sunday morning.
* Impact...At 8.3 feet, Flood waters reach Newport Avenue in 
  Uhrichsville as well as East 12th Street and North Main Street half
  way to East 11th Street. Phac Park along Little Stillwater Creek in
  Dennison is flooded.

&&

LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
                                      

$$

PAC003-161740-
/O.EXT.KPBZ.FL.W.0010.180217T0900Z-180217T2100Z/
/PTTP1.1.ER.180217T0900Z.180217T1200Z.180217T1500Z.NO/
441 AM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Ohio River At Pittsburgh.
* Until Saturday afternoon, or until the warning is cancelled.
* At  4:15 AM Friday the stage was 21.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 25.1 feet by tomorrow morning. The river will fall 
  below flood stage by tomorrow late morning.
* Impact...At 25.0 feet, The Parkway Central (also known as the 
  bathtub) is closed by flooding. Lower North Side businesses are 
  affected.

&&

LAT...LON 4043 7999 4045 8005 4047 8003 4045 8001
      4046 7999 4045 7998             

$$

OHC059-161740-
/O.EXT.KPBZ.FL.W.0009.180216T2236Z-180217T2100Z/
/CDIO1.1.ER.180216T2236Z.180217T0600Z.180217T1500Z.NO/
441 AM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Wills Creek At Cambridge.
* Until Saturday afternoon, or until the warning is cancelled.
* At  4:00 AM Friday the stage was 10.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 16.3 feet by after midnight tonight. The 
  river will fall below flood stage by tomorrow late morning.
* Impact...At 16.0 feet, Basement flooding begins through floor drains
  and other sewer connections. Local interruptions in sanitary 
  service may occur along Gordon's Run from 3rd Street to 6th Street.

&&

LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
      4000 8157                       

$$

OHC031-161740-
/O.EXT.KPBZ.FL.W.0011.180216T0936Z-180218T1330Z/
/CSHO1.1.ER.180216T0626Z.180217T0000Z.180218T0730Z.NO/
441 AM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Muskingum River At Coshocton.
* Until Sunday morning, or until the warning is cancelled.
* At  4:00 AM Friday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by this
  evening. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 16.0 feet, Flood waters begin to affect the Lake Park 
  area along the Walhonding River and begins backwater flooding along
  Mill Creek north of Lake Park and along Route 83. Flood waters will
  begin to enter yards in low-lying areas along County Route 1A.

&&

LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
                                      

$$
115 
WGUS81 KPBZ 161750
FLSPBZ


Flood Statement
National Weather Service Pittsburgh PA
1250 PM EST Fri Feb 16 2018

...The flood warning is cancelled for the following rivers in Ohio...
 
  Wills Creek At Cambridge affecting Guernsey County.
...The flood warning continues for the following rivers in 
Pennsylvania...Ohio...
 
  Ohio River At Pittsburgh affecting Allegheny County.
  Stillwater Creek At Uhrichsville affecting Tuscarawas County.
  Muskingum River At Coshocton affecting Coshocton County.
 
. The runoff from the 1.50 to nearly 3.00 inches rainfall continues 
to create significant rises on the Ohio, Muskingum rivers and Stillwater 
Creek. On Wills Creek at Cambridge, Ohio, the rainfall has produced large 
rises, those rises will remain below flood stage, prompting the 
cancellation of the warning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE: Do not drive through flooded areas. The water may be 
deeper than it appears. Stay tuned to NOAA Weather radio for later 
developments. 

&&

PAC003-170149-
/O.EXT.KPBZ.FL.W.0010.180216T2324Z-180218T0913Z/
/PTTP1.1.ER.180216T2324Z.180217T1200Z.180218T0313Z.NO/
1250 PM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Ohio River At Pittsburgh.
* Until late Saturday night, or until the warning is cancelled.
* At 12:30 PM Friday the stage was 23.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 26.9 feet by tomorrow morning. The river will fall 
  below flood stage by tomorrow late evening.
* Impact...At 26.0 feet, State Correctional Institution Pittsburgh is 
  impacted.

&&

LAT...LON 4043 7999 4045 8005 4047 8003 4045 8001
      4046 7999 4045 7998             

$$

OHC157-170149-
/O.EXT.KPBZ.FL.W.0008.000000T0000Z-180219T0700Z/
/URVO1.2.ER.180216T1052Z.180217T1200Z.180219T0100Z.NO/
1250 PM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Stillwater Creek At Uhrichsville.
* Until late Sunday night, or until the warning is cancelled.
* At 12:00 PM Friday the stage was 5.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by 
  tomorrow morning. The river will fall below flood stage Sunday 
  evening.
* Impact...At 7.9 feet, Numerous low land areas are flooded. 
  Stillwater Creek begins to flood portions of Newport Street in 
  Uhrichsville. Homes along Park Drive begin to flood. Sections of 
  Wilson Road near Phac Park are flooded.

&&

LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
                                      

$$

OHC031-170148-
/O.EXT.KPBZ.FL.W.0011.000000T0000Z-180218T0705Z/
/CSHO1.1.ER.180216T0626Z.180217T0000Z.180218T0105Z.NO/
1250 PM EST Fri Feb 16 2018

The River Flood Warning continues for,
  The Muskingum River At Coshocton.
* Until late Saturday night, or until the warning is cancelled.
* At 12:00 PM Friday the stage was 17.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.5 feet by this
  evening. The river will fall below flood stage tomorrow evening.
* Impact...At 18.0 feet, Moderate flooding occurs along County Route 
  1A and lower areas along Route 16 south. Widespread flooding occurs
  from the Lake Park area south to near the intersection of Routes 83
  and 36. Homes around North Water Street in Coshocton floods.

&&

LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
                                      

$$

OHC059-161820-
/O.CAN.KPBZ.FL.W.0009.000000T0000Z-180217T2100Z/
/CDIO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1250 PM EST Fri Feb 16 2018

The River Flood Warning is cancelled for,
  The Wills Creek At Cambridge.
* At 12:00 PM Friday the stage was 11.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  13.1 feet tomorrow evening.
* Impact...At 15.0 feet, At 15.0 feet, overflowing of poor drainage 
  and low lying areas will result in minor flooding along wills 
  creek.

&&

LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
      4000 8157                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 8:09 PM EST, 26 minutes earlier.

Area forecast discussion, Feb 15, 8:09 PM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
809 PM EST Thu Feb 15 2018

.SYNOPSIS...
Low pressure and a cold front will result in widespread rain
tonight. Precipitation should taper off Friday as the front
exits.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Widespread Flooding Expected Through the Night...

A strong band of training rainfall has managed to already
develop late this afternoon just to the north of I-70 and
meander northward straddling the metro Pittsburgh area as of 6
PM in conjunction with strong low level convergence on the nose
of the 850 mb low level jet flow. Multi-model PWATs suggest we
are in the neighborhood or exceedingly record levels of that
variable in our area, so with strong forcing and deep moisture
overlapping, it should be no surprise that heavy rainfall has
resulted. Interwoven convective elements are propagating down
this corridor, as well, in concert with some weak elevated
instability. With that in mind, hi-res guidance generally likes
the idea of shifting the band of best low level convergence
slightly just slightly more northward over the next several
hours before gradually translating it southward with the advance
of an incoming frontal boundary. This will mean the heavy
rainfall band will be move likely to meander slightly north
then south of its current location, yielding the highest amounts
in total generally near where it is current. As a result, the
best flooding chances will likely lie in this corridor as well
as in the urban areas around Pittsburgh, Wheeling, Greensburg,
and Washington. Multiple flood warnings are in effect for a vast
region of the CWA as almost all area creeks are near or far
exceeding bankful. Fries

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
Widespread coverage of rain will shift south and east of
Pittsburgh by sunrise Friday, although precipitation will
continue for several hours and most likely end as snow with
falling temperatures during the day. However, it does not appear
that colder air and moisture will overlap enough to allow for
much, if any snowfall accumulation. After a warm day today,
temperatures will be near or below freezing by sunset Friday.

Dry weather should return Friday night and Saturday morning as
high pressure slides east across the region. Similar to last
night, models continue to struggle with low pressure and a cold
front moving up the coast Saturday afternoon and night. Models
have trended slightly farther west with the system, but still
vary wildly in how much precipitation makes it into our region
and how much stays to the southeast. Slightly backed off on snow
amounts compared to previous forecast based on model depictions
of QPF/snow, but this is a low confidence forecast. High
pressure should return dry weather for Sunday. Temperatures
should be near to a few degrees above seasonal levels.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Southwest flow between a Wrn CONUS trough, and a SE CONUS high
should result in warm weather through the period. Shortwaves
embedded in the flow, and proximity to a slow moving frontal
boundary, should keep periodic rain chances through mid to late
week. The warmest day of the week looks to be Tuesday, before
the front arrives. Highs then could be well into the 70s for
some locations.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
High MVFR/low VFR cigs will persist for another hour or two
before conditions deteriorate with the approach of an upper
level shortwave. Rain will begin to spread into the region over
the next couple of hours, with temporary vsby restrictions until
the heavier precipitation reaches the area this evening. Made
most of the adjustments to the terminals based on the placement
of the heavier precip in the hi res model guidance. Still expect
a period of IFR almost everywhere overnight as lift and thus
precipitation rates are enhanced with the passing cold front.

Improvement to MVFR is expected behind the front passage
tomorrow though scattering out of the clouds is not likely until
late.

A wsw to nw wind shift will occur overnight. Gusts to 20+kts are
possible tonight and Friday.

&&

.HYDROLOGY...
Widespread moderate to heavy rain should overspread the area
this aftn and tonight as low pressure and a cold front
approaches and crosses the area. Rainfall amounts are expected
to range from around an inch N of I 80, to around 2 inches
across the OH and Monongahela basins. The flood watch has been
expanded N and W and various river flood watches for specific
points along the Ohio and Mon rivers continue. The point at
Pittsburgh is expected to rise to 18 ft Fri morning which
affects the Mon Parking Wharf, and above flood stage, 25 ft, Sat
morning.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch through Friday afternoon for MDZ001.
OH...Flood Watch through Friday afternoon for OHZ039>041-048>050-
     057>059-068-069.
PA...Flood Watch through Friday afternoon for PAZ013-014-020>023-
     029-031-073>076.
WV...Flood Watch through Friday afternoon for WVZ001>004-012-021-
     509>514.

&&
Hazardous weather outlook, Feb 15, 2:52 PM EST, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
252 PM EST Thu Feb 15 2018

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>514-161200-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
252 PM EST Thu Feb 15 2018

...FLOOD WATCH IN EFFECT FROM 6 PM EST THIS EVENING THROUGH FRIDAY
AFTERNOON...

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, west central Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

PAZ007>009-015-016-161200-
Mercer-Venango-Forest-Clarion-Jefferson-
252 PM EST Thu Feb 15 2018

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Feb 15, 6:09 PM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
609 PM EST THU FEB 15 2018

PAZ029-031-073>076-160000-
Fayette Ridges-Westmoreland
Ridges-Greene-Westmoreland-Washington-Fayette-
609 PM EST THU FEB 15 2018

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND
HEAVY RAIN WILL AFFECT SOUTHERN WASHINGTON...SOUTHWESTERN
WESTMORELAND...NORTHERN GREENE AND FAYETTE COUNTIES...

At 608 PM EST, radar indicated a line of showers located along a
line extending from near East Washington to 6 miles south of
Washington to 10 miles east of Valley Grove. Movement was east at 55
mph.

Wind gusts up to 45 mph are possible with these storms.

Locations impacted include...
Uniontown...                      Connellsville...
Waynesburg...                     Monessen...
California...                     Donora...
Scottdale...                      Charleroi...
Masontown...                      Bentleyville...
Brownsville...                    Fredericktown-Millsboro...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 23 and 46.
  Interstate 79 in Pennsylvania between mile markers 14 and 21.

Torrential rainfall also is occurring with these storms and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4010 7934 4000 7942 3978 7970 3998 8049
      4007 8029 4020 8011
TIME...MOT...LOC 2308Z 274DEG 50KT 4013 8018 4007 8026 4003 8038

tax
Local storm report, Feb 15, 7:08 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
708 PM EST THU FEB 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     EAST UNIONTOWN          39.90N  79.70W
02/15/2018                   FAYETTE            PA   PUBLIC

            MULTIPLE TREES DOWN

&&

EVENT NUMBER PBZ1801915

FRIES
Local storm report, Feb 15, 7:33 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
733 PM EST THU FEB 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FLOOD            LYNNWOOD-PRICEDALE      40.13N  79.85W
02/15/2018                   WESTMORELAND       PA   TRAINED SPOTTER

            600 BLOCK OF FAYETTE ST IS FLOODING.

0616 PM     FLOOD            CALIFORNIA              40.07N  79.91W
02/15/2018                   WASHINGTON         PA   TRAINED SPOTTER

            STREET FLOODING AROUND CALU CAMPUS

0701 PM     FLOOD            HOUSTON                 40.25N  80.21W
02/15/2018                   WASHINGTON         PA   AMATEUR RADIO

            CHARTIES CREEK AT PIKE ST NEXT TO THE AMERICA LEGION.

0706 PM     FLOOD            STRABANE                40.25N  80.20W
02/15/2018                   WASHINGTON         PA   AMATEUR RADIO

            THOMAS RD AT SPRINGDALE STREET FLOODING

0708 PM     FLOOD            STRABANE                40.25N  80.20W
02/15/2018                   WASHINGTON         PA   AMATEUR RADIO

            340 LINDEN RD STREET FLOODING

0708 PM     FLOOD            STRABANE                40.25N  80.20W
02/15/2018                   WASHINGTON         PA   AMATEUR RADIO

            621 WATERDAM RD STREET FLOODING.

0709 PM     FLOOD            WEST FINLEY             40.00N  80.47W
02/15/2018                   WASHINGTON         PA   AMATEUR RADIO

            BUFFALO CREEK OUT OF ITS BANKS AROUND DUNFORTS

0724 PM     FLOOD            BARTON                  40.11N  80.84W
02/15/2018                   BELMONT            OH   EMERGENCY MNGR

            THE WHEELING CREEK IS FLOODING THE TOWN OF BARTON

0728 PM     FLOOD            ELIZABETH               40.27N  79.89W
02/15/2018                   ALLEGHENY          PA   EMERGENCY MNGR

            SCENERY DR AT HAPPY HOLLOW IS CLOSED DUE TO FLOODING.

0729 PM     FLOOD            WATERFORD               40.25N  79.17W
02/15/2018                   WESTMORELAND       PA   PUBLIC

            MILL CREEK IS FLOODING ROADWAYS

0730 PM     FLOOD            PITTSBURGH              40.44N  79.98W
02/15/2018                   ALLEGHENY          PA   EMERGENCY MNGR

            BECKS RUN RD AT BROWNSVILLE RD FLOODING

&&

EVENT NUMBER PBZ1801916
EVENT NUMBER PBZ1801917
EVENT NUMBER PBZ1801918
EVENT NUMBER PBZ1801919
EVENT NUMBER PBZ1801920
EVENT NUMBER PBZ1801921
EVENT NUMBER PBZ1801922
EVENT NUMBER PBZ1801923
EVENT NUMBER PBZ1801924
EVENT NUMBER PBZ1801925
EVENT NUMBER PBZ1801926

JD
Local storm report, Feb 15, 8:15 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EST THU FEB 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     UNIONTOWN               39.90N  79.72W
02/15/2018                   FAYETTE            PA   TRAINED SPOTTER

            UTILITY POLES AND STRUCTURAL DAMAGE TO A HOME WAS
            REPORTED ON GALLATIN AVE AT LINCOLN ST.

0742 PM     HEAVY RAIN       BELLE VERNON            40.12N  79.87W
02/15/2018  M3.00 INCH       FAYETTE            PA   COCORAHS

0747 PM     FLOOD            AMSTERDAM               40.47N  80.92W
02/15/2018                   JEFFERSON          OH   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1801927
EVENT NUMBER PBZ1801928
EVENT NUMBER PBZ1801929

JD

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:11 PM ESTAreal Flood WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas21 hr
Feb 15, 8:35 PM ESTRiver Flood WarningPBZTuscarawas4 days
Feb 15, 11:13 PM ESTAreal Flood WarningPBZBelmont, Coshocton, Guernsey, Monroe, Muskingum, Noble and 1 more33 hr
Feb 15, 11:13 PM ESTRiver Flood WarningPBZCoshocton46 hr
Feb 16, 8:03 AM ESTRiver Flood WarningPBZBelmont, Jefferson54 hr
Feb 16, 8:03 AM ESTRiver Flood WarningPBZBelmont54 hr
Feb 16, 8:03 AM ESTRiver Flood WarningPBZBelmont, Monroe56 hr
Feb 16, 10:50 AM ESTRiver Flood WarningPBZColumbiana45 hr
Feb 16, 10:50 AM ESTRiver Flood WarningPBZColumbiana47 hr
Feb 16, 10:50 AM ESTRiver Flood WarningPBZJefferson47 hr
Feb 16, 10:50 AM ESTRiver Flood WarningPBZJefferson58 hr
Feb 16, 10:50 AM ESTRiver Flood WarningPBZMonroe58 hr
Feb 16, 3:31 PM ESTRiver Flood WarningPBZColumbiana, Jefferson45 hr
Feb 16, 3:31 PM ESTRiver Flood WarningPBZJefferson47 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.